# SDR SWAA2012031602255

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 28,580 hours, 16,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 65C27093
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST.  REMOVED AND REPLACED LT BATTERIES PER MM.
